# SDR SWAA2023051846474

- Difficulty date: May 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE AT STA 663 WL 193 RBL 33. CRACK FOUND DURING VISUAL INSPECTION OF ANGLE AT BALL VALVE INBD NUTPLATE. VERIFIED WITH HFEC; MARKED IN BLACK.<[01] CUT AND REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 51-10-02-0G-0.;[02] VERIFIED STEP 1 COMPLETE  VERIFIED CRACK FREE IAW B737 NDT P6 51-00-00 P23 TOOL 44291 DUE 03NOV23;[03] VERIFIED MATERIAL FOR -1 FILLER P/N 7075-T6-100 ATAG A39363 IAW SRM 57-10-10-2R-6;[04] VERIFIED ITEM 3;[05] FABRICATED -1 FILLER IAW SRM 57-10-10-2R-6;[06] VERIFIED ACTION ITEM 5;[07] OK GIVEN TO TREAT AND PRIME;[08] TREATED AND PRIMED -1 FILLER IAW SRM 57-10-10-2R-6;[09] VERIFIED ITEM 8;[10] INSTALLED REPAIR FILLER IAW SRM 57-10-10-2R-6 SECTION 4.M;[11] VERIFIED STEP 10;[12] REAPIR BEEN C/W I.A.W SRM 57-10-10-2R-6;[13] REFER TO FAULT TTG8Q00KVELX WHERE EA 23-157-01477 WAS ADDED AS A SUBTASK.';[14] AUDIT C/W
